# SDR CA070918003

- Difficulty date: September 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 14 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 8173881
- Condition: Leaking
- Location: Prop Blade
- Part time: 104 hours
- Component: Propeller
- Component part number: 14SF238067
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLIGHT, OIL LEAK NOTED FROM NR 2 PROP LEAK TRACED TO NR 2 BLADE SEAL. NR 2 SEAL REPLACED. ABRASION MARKS NOTED ON SEALING SURFACE. (TC NR 20070918003)
